On the absence of polyhedral spectra for bicompacta
Doklady Akademii Nauk, Tome 142 (1962) no. 3, pp. 546-549
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_142_3_a11,
author = {B. Pasynkov},
title = {On the absence of polyhedral spectra for bicompacta},
journal = {Doklady Akademii Nauk},
pages = {546--549},
year = {1962},
volume = {142},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_142_3_a11/}
}
B. Pasynkov. On the absence of polyhedral spectra for bicompacta. Doklady Akademii Nauk, Tome 142 (1962) no. 3, pp. 546-549. http://geodesic.mathdoc.fr/item/DAN_1962_142_3_a11/